Translator Disclaimer
September, 1994 Second-Order Pitman Closeness and Pitman Admissibility
Jayanta K. Ghosh, Pranab K. Sen, Rahul Mukerjee
Ann. Statist. 22(3): 1133-1141 (September, 1994). DOI: 10.1214/aos/1176325621

Abstract

Motivated by the first-order Pitman closeness of best asymptotically normal estimators and some recent developments on higher-order asymptotic efficiency of estimators, a second-order asymptotic theory is developed for comparison of estimators under the Pitman closeness criterion, covering both the cases without and with nuisance parameters. The notion of second-order Pitman admissibility is also developed.

Citation

Download Citation

Jayanta K. Ghosh. Pranab K. Sen. Rahul Mukerjee. "Second-Order Pitman Closeness and Pitman Admissibility." Ann. Statist. 22 (3) 1133 - 1141, September, 1994. https://doi.org/10.1214/aos/1176325621

Information

Published: September, 1994
First available in Project Euclid: 11 April 2007

zbMATH: 0817.62017
MathSciNet: MR1311968
Digital Object Identifier: 10.1214/aos/1176325621

Subjects:
Primary: 62C15
Secondary: 62F12

Rights: Copyright © 1994 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.22 • No. 3 • September, 1994
Back to Top